# SDR COMA0760281

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7373
- Aircraft time: 21,184 hours, 19,438 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 319B
- Condition: Faulty
- Location: T/E Flap
- Part time: 14,956 hours, 14,602 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5542 - RECEIVED FLAP FAIL CAUTION MESSAGE DURING TAXI.  RETURNED TO GATE.  REPLACED RIGHT BPSU.  NO FURTHER DEFECTS.
